Some inequalities in inner product spaces related to the generalized triangle inequality

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2011) Some inequalities in inner product spaces related to the generalized triangle inequality. Applied Mathematics and Computation, 217 (18). pp. 7462-7468. ISSN 0096-3003

Abstract

In this paper we obtain some inequalities related to the generalized triangle and quadratic triangle inequalities for vectors in inner product spaces. Some results that employ the Ostrowski discrete inequality for vectors in normed linear spaces are also obtained.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/8896
DOI https://doi.org/10.1016/j.amc.2011.02.046
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22961, triangle inequality, inner product spaces, normed spaces, Ostrowski inequality
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login